# SDR USAA980169

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 947
- Part time: 30,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORROSION TOP OF FLOORBEAM BS 947, BL 8L.  REMOVED DAMAGED SECTION, INSTALLED NEW T-CAP LBL 37 RBL 32 BS 947.  REPAIRED PER 737-300 SRM 53-00-51 FIG 202.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
